# SDR SWAA2024011631528

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8865L
- Make and model: Boeing 737-8
- Aircraft serial: 67859
- Aircraft time: 2,077 hours, 1,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CRACKED AT BS 209.<[01] REMOVED AND REPLACED STRINGER 24R FROM B.S. 178 - B.S. 259 DUE TO CRACK; DAMAGE CAUSED BY BAGGAGE TUG STRIKING AIRCRAFT; (DOCUMENTED AND REPAIRED ON TASK TTG8Q00Q7CGK) IAW SRM 51-40-02-0G-0; DWG 141A0650; REV. - DATED 04-25-2022 AND EA 23-153-03652.;[02] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE;
